# SDR AALA201710069008

- Difficulty date: October 4, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 25,517 hours, 10,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AFT LEFT JUMPSEAT IS MISSING.  REPLACED THE FLASHLIGHT IAW AMM 25-60-00.  OPERATIONAL CHECKED GOOD.
